# SDR CHQA20120217053

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 26,612 hours, 21,630 cycles
- Engine: Allsn AE3007A
- Engine time: 24,128 hours, 20,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 5936
- Condition: Faulty
- Location: Emergency Light
- Part time: 3,091 hours, 2,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS STAYED ON WHEN NOT COMMANDED TO BE ON.  MAINTENANCE REPLACED THE NUMBER THREE BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
